Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 88, NWS Quad Cities, IA

June 14, 2017Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2017, 3:37 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 3:37 PM CDT (20:37 UTC)
Expired
Jun 14, 2017, 4:15 PM CDT
In force
38 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:48 PM CDTHAIL 0.751 Sw Lake Thunderbird, ILALSO REPORTED WIND GUST OF 30 MPH.
Jun 14, 3:51 PM CDTHAIL 0.751 Sw Lake Thunderbird, ILALSO REPORTED WIND GUST OF 30 MPH.
Jun 14, 3:57 PM CDTTSTM WND DMGPrinceton, ILTIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
Jun 14, 3:59 PM CDTTSTM WND DMGBureau, ILTIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
Jun 14, 4:00 PM CDTHAIL 1.25Tiskilwa, ILCORRECTED REPORT FOR LOCATION. VIA SOCIAL MEDIA PICTURE. TIME APPROXIMATED.
Jun 14, 4:04 PM CDTHAIL 0.25Wnw Tiskilwa, ILVIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

179 
WUUS53 KDVN 142037
SVRDVN
ILC011-155-142115-
/O.NEW.KDVN.SV.W.0088.170614T2037Z-170614T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
337 PM CDT WED JUN 14 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Central Putnam County in north central Illinois...
  Southeastern Bureau County in north central Illinois...

* Until 415 PM CDT

* At 337 PM CDT, a severe thunderstorm was located over Bradford, or
  14 miles southwest of Princeton, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam,
  Mark, Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow,
  Lake Thunderbird, Florid, Lone Tree Corners and Bureau  County
  Fairgrounds.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 54 and 65.
 Interstate 180 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
      4124 8974 4150 8935
TIME...MOT...LOC 2037Z 238DEG 29KT 4121 8964 

HAIL...0.88IN
WIND...60MPH
 
$$

08
4 follow-up statements
391 
WWUS53 KDVN 142047
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
347 PM CDT WED JUN 14 2017

ILC011-155-142115-
/O.CON.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
347 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...

At 347 PM CDT, a severe thunderstorm was located near Tiskilwa, or 9
miles southwest of Princeton, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam, Mark,
Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow, Lake
Thunderbird, Florid, Lone Tree Corners and Bureau  County
Fairgrounds.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 54 and 65.
 Interstate 180 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
      4124 8974 4150 8935
TIME...MOT...LOC 2047Z 238DEG 29KT 4126 8954 

HAIL...0.88IN
WIND...60MPH
 
$$

08
851 
WWUS53 KDVN 142055
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
355 PM CDT WED JUN 14 2017

ILC011-155-142115-
/O.CON.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
355 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...

At 355 PM CDT, a severe thunderstorm was located over Tiskilwa, or
near Princeton, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam, Mark,
Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow, Lake
Thunderbird, Florid, Lone Tree Corners and Bureau  County
Fairgrounds.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 54 and 65.
 Interstate 180 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
      4124 8974 4150 8935
TIME...MOT...LOC 2055Z 238DEG 29KT 4130 8946 

HAIL...0.88IN
WIND...60MPH
 
$$

08
245 
WWUS53 KDVN 142101
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
401 PM CDT WED JUN 14 2017

ILC011-155-142115-
/O.CON.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
401 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...

At 401 PM CDT, a severe thunderstorm was located near Bureau
Junction, or near Princeton, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam, Mark,
Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow, Lake
Thunderbird, Florid, Lone Tree Corners and Bureau  County
Fairgrounds.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 54 and 65.
 Interstate 180 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
      4124 8974 4150 8935
TIME...MOT...LOC 2101Z 238DEG 29KT 4133 8940 

HAIL...0.88IN
WIND...60MPH
 
$$

08
967 
WWUS53 KDVN 142111
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
411 PM CDT WED JUN 14 2017

ILC011-155-142120-
/O.EXP.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
411 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM AND
SOUTHEASTERN BUREAU COUNTIES WILL EXPIRE AT 415 PM CDT...
        
The storm which prompted the warning has weakened, and will be 
moving out of the warned area. Therefore, the warning will be 
allowed to expire.

A severe thunderstorm watch remains in effect until 800 PM CDT for
north central Illinois.

LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
      4124 8974 4150 8935
TIME...MOT...LOC 2110Z 238DEG 29KT 4137 8932 

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:51 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 14, 12:51 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1251 PM CDT Wed Jun 14 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 359 AM CDT Wed Jun 14 2017

Several large storm complexes continued tonight well to our west
from The MN arrowhead across MN, western IA into northeast MO and
eastern KS. These were on the edge of the cyclonic flow aloft
between the large upper low over western ND and a flattening upper
level ridge axis from the mid MS valley into the Great Lakes
region. Trends so far tonight have been for outflow boundaries
from reforming storm complexes over western IA to dissipate as
they advance eastward away from the elevated moisture transport
and into the less favorable, mostly capped and weakly sheared
environment over eastern IA. At the surface, it remained very warm
and somewhat humid with 3 am temperatures in the 70s and
dewpoints in the upper 60s to around 70 with light southerly winds
under increasing upper level clouds from the upstream convection.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 359 AM CDT Wed Jun 14 2017

Main focus is on convective trends as the overall setup becomes much
more favorable for thunderstorms than the area has seen over the
past week. There is a potential for some storms to be strong to
severe, and SPC maintains a slight risk over the entire forecast
area.

The upper level ridge, and capping dome of very warm air aloft will
continue to break down today as the upper level flow becomes more
zonal. This will allow the weak surface front, that has lingered out
west the past several days to push east through the area tonight
acting as the primary trigger for showers and thunderstorms. Ahead
of this, potential outflow boundaries and forcing from one or more
convectively induced shortwaves out over the plains will be the
driver of convective trends today.

In the near term, a weak outflow boundary about to enter our
northwest and new one taking shape over central IA will be the
primary triggers for thunderstorms as they proceed E-SE into the
forecast area early this morning. Confidence in how long these
boundaries hold together and their potential to trigger more than
isolated showers and thunderstorms over the local area remains
low. Convective allowing high res models tonight have had a poor
handle on this evolution and offer differing scenarios, with some
triggering new rounds of widespread storms over the MS valley
within the next several hours and others remaining dry. Instead of
biting off on a low confidence specific solution, will keep a
broad brush approach with widespread chance pops going for the
forecast area this morning and continue to monitor trends for
more specific updates.

Later today, there will likely be a back edge of the high level
cloud cover from upstream convection providing sunshine by late
morning and early afternoon, leading to further destabilization
and renewed convection along boundaries. There will be a focusing
upper level shortwave to trigger more organized activity in the
afternoon into early evening, with the cold front sweeping through
overnight to end the precipitation potential from northwest to
southeast. Will stay with high chance pops during the afternoon,
then a period of likely pops in the evening hours over the east.

As far as the severe potential: storms this morning will mainly be
outflow dominated with wind gusts of 40 plus mph the main concern.
This afternoon and evening, with storms developing in a high
instability, but modest shear environment, any boundaries will be
critical for possible supercell development with associated threats
of large hail and damaging wind and a very low potential for
tornadoes. Otherwise, the main threats will be bowing segments in
mostly linear storm complexes capable of producing damaging
winds.

Temperatures will be highly dependent on cloud cover and have stayed
conservative with highs in the upper 80s to around 90. With
dewpoints holding in the upper 60s to around 70, max heat index
values will push the lower to mid 90s, which would be slightly lower
than the past couple days.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 359 AM CDT Wed Jun 14 2017

Thursday

Hot and dry in the lower 90s on avg across E Iowa/NW Illinois. Went
a few degrees above the blended guidance because the drier air will
be easier to heat up. The warmest temps should coincide with a +20 C
850mb thermal ridge forecast to overspread the SW half of the CWA
during the mid to late afternoon. Have highs between 92-94 F in this
area. Fortunately, dewpoints will fall into the 60s and 50s for most
locations, which will cap heat indices at or a few degrees below the
ambient air temps.

For Thursday evening and night, there are major differences
regarding convection. NAM/GFS are much more aggressive than the
ECMWF/CMC. Current forecast has 30-40% PoPs and overall confidence
is low. One possible scenario is a mid-level vorticity max provides
enough ascent to focus convective development along a low-level
boundary, and on the northern edge of the cap, during the late
afternoon from NE Iowa into north-central Kansas. This scattered
convection may then propagate to the ESE into the DVN CWA. The
overall severe weather threat appears low, but a few strong storms
are possible, especially in the counties along and south of highway
34.

Friday

Increasing humidity as dewpoints rise back into the 60s. For temps,
the model blend has highs in the mid to upper 80s.

Another vort. max progged to quickly translate through the Central
Plains into the Upper Mississippi Valley. Latest model guidance
indicates the greatest chance for thunderstorms is Friday evening or
night when the nocturnal low-level jet ramps up. However, 20-30%
PoPs are going through the day, increasing to 30-50% at night.
Environmental kinematics (0-6 km bulk shear +35 kts) and
thermodynamics are favorable for some strong or severe
thunderstorms. Since this is several days away, the details on
timing and coverage are unclear.

Saturday

We repeat the process again on Saturday with yet another chance for
showers and thunderstorms - best chances are during the evening and
overnight. We'll have to monitor for severe potential because a hot
and humid air mass will be present when a stronger trough drops in
from the NW. The trough will increase deep layer shear significantly
by the mid to late evening.

Sunday through Wednesday

Models in agreement on a pattern change to NW 850-500mb flow and
near normal temps/lower humidity. Aside from occasional low chances
for light showers, much of this 4 day stretch looks dry. The overall
threat for heavy rain is very low. Uttech

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1246 PM CDT Wed Jun 14 2017

Main concern in this forecast period is the near term chance of
thunderstorms. An upper level wave is moving across the area and
storms are ongoing at the moment in the DBQ area and south of BRL.
More storms are expected to develop in the next few hours along
and east of the Mississippi River and pose a threat through early
evening. After that time, VFR conditions will prevail although
given the recent rain and light winds, a brief period of patchy
fog cannot be ruled out around sunrise.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Uttech
AVIATION...Wolf
Hazardous weather outlook, Jun 14, 5:05 AM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
505 AM CDT Wed Jun 14 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151015-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
505 AM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Severe thunderstorms are possible today and tonight. The Storm
Prediction Center has a slight risk over the entire outlook area.
Scattered thunderstorms early this morning may produce small
hail, heavy downpours and wind gusts up to 40 mph, especially over
eastern Iowa. Severe thunderstorms with damaging wind, large hail
and isolated tornadoes will be more likely in the afternoon and
early evening hours over the entire outlook area.

Hot and humid conditions are expected again today with heat index
readings as high as the mid 90s this afternoon.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

There are periodic chances for thunderstorms Thursday night
through Saturday night.

For the first round Thursday night into early Friday morning, a
few strong storms are possible in the counties along and south of
highway 34. The main threats are strong wind gusts and lightning.

There is a marginal risk for severe thunderstorms on Friday
across the entire outlook area. The best chance for storms is
Friday evening or Friday night. Damaging winds and large hail are
possible with the strongest storms. Thunderstorm coverage will
likely remain scattered.

Strong or severe thunderstorms are possible Saturday afternoon
into Saturday night. However, confidence is low with respect to
timing and areal coverage. Please stay tuned to forecast updates
through this week.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation may be needed this afternoon and evening.

Sheets/Uttech

In the hours before

Local storm report, Jun 14, 2:28 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
228 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             N SUNNY HILL            41.40N 90.43W
06/14/2017  E1.00 INCH       ROCK ISLAND        IL   PUBLIC

            NICKEL TO QUARTER HAIL IN THE SUNNY HILL ESTATES. REPORT
            VIA SOCIAL MEDIA AND THE TIME OF THE EVENT WAS ESTIMATED
            BY RADAR.

&&

DC
Local storm report, Jun 14, 2:41 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
241 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     NW MEDIAPOLIS           41.01N 91.17W
06/14/2017  E60.00 MPH       DES MOINES         IA   TRAINED SPOTTER

            VERY STRONG WINDS WITH MANY PLAYGROUNDS IN TOWN
            DESTROYED.

&&

BROOKS
Local storm report, Jun 14, 2:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 SSW GENESEO           41.44N 90.16W
06/14/2017  E0.75 INCH       HENRY              IL   TRAINED SPOTTER

&&

BROOKS
Local storm report, Jun 14, 3:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 SSE GENESEO           41.44N 90.15W
06/14/2017  E0.88 INCH       HENRY              IL   TRAINED SPOTTER

&&

BROOKS
Local storm report, Jun 14, 3:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             2 SE GENESEO            41.43N 90.13W
06/14/2017  E1.00 INCH       HENRY              IL   PUBLIC

&&

BROOKS
Local storm report, Jun 14, 3:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             JOHNSON SAUK TRAIL STAT 41.33N 89.89W
06/14/2017  M0.88 INCH       HENRY              IL   LAW ENFORCEMENT

            RELATED BY EMERGENCY MANAGER

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:15 PM CDTSpecial Weather StatementDVNJo Daviess30 min
Jun 14, 1:57 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer48 min
Jun 14, 2:22 PM CDTSpecial Weather StatementDVNHenry38 min
Jun 14, 2:28 PM CDTSpecial Weather StatementDVNMcDonough17 min
Jun 14, 2:45 PM CDTSevere Thunderstorm WarningDVNBureau, Henry60 min
Jun 14, 3:56 PM CDTSevere Thunderstorm WarningDVNHancock49 min
Jun 14, 4:00 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam30 min
Jun 14, 4:40 PM CDTSevere Thunderstorm WarningDVNHancock29 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.